Translator Disclaimer
December, 1982 Order Restricted Statistical Tests on Multinomial and Poisson Parameters: The Starshaped Restriction
Richard L. Dykstra, Tim Robertson
Ann. Statist. 10(4): 1246-1252 (December, 1982). DOI: 10.1214/aos/1176345989

Abstract

Likelihood ratio statistics for (i) testing the homogeneity of a collection of multinomial parameters against the alternative which accounts for the restriction that those parameters are starshaped (cf. Shaked, Ann. Statist., 1979), and for (ii) testing the null hypothesis that this parameter vector is starshaped, are considered. For both tests the asymptotic distribution of the test statistic under the null hypothesis is a version of the Chi-bar-square distribution. Analogous tests on a collection of Poisson means are also found to have asymptotic Chi-bar-square distributions.

Citation

Download Citation

Richard L. Dykstra. Tim Robertson. "Order Restricted Statistical Tests on Multinomial and Poisson Parameters: The Starshaped Restriction." Ann. Statist. 10 (4) 1246 - 1252, December, 1982. https://doi.org/10.1214/aos/1176345989

Information

Published: December, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0519.62023
MathSciNet: MR673659
Digital Object Identifier: 10.1214/aos/1176345989

Subjects:
Primary: 62F05
Secondary: 62E15

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.10 • No. 4 • December, 1982
Back to Top